# SDR VNAA0303023

- Difficulty date: March 17, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 18,082 hours, 15,806 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Dc System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE CONTROL THEN HAD OUTSTATION MAINTENANCE CHECK THE LEADS, CLEAN THE CANNON PLUG, AND RESEAT THE DC GENERATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  THE CREW THEN PERFORMED AN AIRCRAFT RUN UP AND THERE WERE NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
